# SDR DL72S951756

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651633925
- Condition: Cracked
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 970 FRAME IS CRACKED JUST O/B OF STR 27L.  THE CRACK RUNS FROM THE AFT FREE FLANGE, ACROSS THE UPPER FLANGE AND DOWN TO A FASTENER HOLE COMMON TO THE FAILSAFE CHORD.  DAMAGE FOUND AT HMV, AND REPAIRED PER DL ERA 301580-14AD.
